| Model Number |
M00545101 |
| Medical Device Problem Codes |
Leak/Splash (1354); Difficult to Advance (2920)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/10/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to boston scientific corporation that an autocap rx was used in the common bile duct during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed for the treatment of choledocholithiasis on (b)(6) 2025.During the procedure, the autocap rx continuously leaked, making instruments difficult to advance.The physician reported that a significant amount of bile dripped onto his gloves and the floor.They injected lube to resolve the issue, but it was a very brief fix.The procedure was completed with another of the same device.There were no patient complications reported as a result of this event.
Additional Manufacturer Narrative
Block h6: imdrf device code a0504 captures the reportable event of the biopsy cap leak/splash.